# SDR FOTR20006NR4982

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65162222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER SKIN COMMON TO TRACK IS CRACKED IN 2 PLACES SLAT SLAT STA 216.  REPAIRED ON FASI WO 20006.  N/R 04982- INSTALLED DOUBLER REPAIR TO RT WING NR 6 SLAT LOWER SKIN AT SLAT STA 216.0 IAW SRM 57-50-3 FIG 1, REV 102. MATERIAL USED: 2024-T3, 0.080", DIM: 5.0" X 7.0".
